Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Suffering from thyroid and polcystic ovary syndrome. Taking thyronorm and ayurvedic medicine. No improvement. Suggest alternative medicine?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions
Hello Doctor
I am 33 years old and staying in Hyderabad, India. I am an IT professional and have a 5 year old son. I am suffering from thyroid for past 3 years and PCOD since my teenage.
I am on thyronorm medicine 75 mcg. I am also on ayurvedic medicine for thyroid and PCOD for past 8 months. However I dont see any improvement. Please let me know if I can completely rely on homeopath and leave allopathy and ayurvedic medicines completely. I am really tired now trying ayurvedic and allopathy both, my problem has worsened. Please help and suggest.
Thanks & Regards
Posted Sat, 7 Sep 2013 in General Health
Answered by Dr. Raju A.T 30 minutes later
Brief Answer:
Allopathy is better

Detailed Answer:

Thanks for your query.

Ayurveda and homeopathy can cure the thyroid illnesses but they do take really long time to show some response.

Since allopathy treatment involves giving you alternate hormone itself, it will for sure reduce the symptoms and provide you relief.

My recommendation is you can use either of the treatment modalities but do not go for all at a time. This may cause interactions and lead to failure of all.

Hope, I answered your query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor